Uniqueness for Gibbs measures of quantum lattices in small mass regime

Albeverio S, Kondratiev Y, Kozitsky Y, Röckner M (2001)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 37(1): 43-69.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Albeverio, Sergio; Kondratiev, YuriUniBi; Kozitsky, Yuri; Röckner, MichaelUniBi
Abstract / Bemerkung
A model of interacting identical quantum particles performing one-dimensional anharmonic oscillations around their unstable equilibrium positions, which form the d-dimensional simple cubic lattice Z(d), is considered. For this model it is proved that for every fixed value of the temperature beta (-1) there exists a positive m*(beta) such that for the values of the physical mass of the particle m is an element of (0, m*(beta)), the set of tempered Gibbs measures consists of exactly one element. (C) 2001 Editions scientifiques et medicales Elsevier SAS. AMS classification: 60B05, 82B10.
Erscheinungsjahr
2001
Zeitschriftentitel
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES
Band
37
Ausgabe
1
Seite(n)
43-69
ISSN
0246-0203
Page URI
https://pub.uni-bielefeld.de/record/1617918

Zitieren

Albeverio S, Kondratiev Y, Kozitsky Y, Röckner M. Uniqueness for Gibbs measures of quantum lattices in small mass regime. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES. 2001;37(1):43-69.
Albeverio, S., Kondratiev, Y., Kozitsky, Y., & Röckner, M. (2001). Uniqueness for Gibbs measures of quantum lattices in small mass regime. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 37(1), 43-69. https://doi.org/10.1016/S0246-0203(00)01057-8
Albeverio, S., Kondratiev, Y., Kozitsky, Y., and Röckner, M. (2001). Uniqueness for Gibbs measures of quantum lattices in small mass regime. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 37, 43-69.
Albeverio, S., et al., 2001. Uniqueness for Gibbs measures of quantum lattices in small mass regime. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 37(1), p 43-69.
S. Albeverio, et al., “Uniqueness for Gibbs measures of quantum lattices in small mass regime”, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, vol. 37, 2001, pp. 43-69.
Albeverio, S., Kondratiev, Y., Kozitsky, Y., Röckner, M.: Uniqueness for Gibbs measures of quantum lattices in small mass regime. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES. 37, 43-69 (2001).
Albeverio, Sergio, Kondratiev, Yuri, Kozitsky, Yuri, and Röckner, Michael. “Uniqueness for Gibbs measures of quantum lattices in small mass regime”. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 37.1 (2001): 43-69.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar